# SDR CALA2011050900357

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 25,260 hours, 8,585 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT HORZ STAB CRACK AT APPROX  STA 128.5, 8 INCHES FROM AFT SPAR.  REPAIRED CRACK ON HORIZONTAL STAB LOWER SKIN AT STA 128.5 AS REQUIRED IN SRM 55-10-01 REPAIR 11.
